# SDR KC8A20131104010

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Aircraft time: 18,783 hours, 10,691 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pump
- Part number: 405ADC3824D
- Condition: Overheated
- Location: Medical Air
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MEDICAL CREW NOTICED AN ODOR COMING FROM THE MEDICAL STRETCHER BASE.  THEY FOUND THE PRESSURE PUMP WAS GETTING WARM AND ELECTED TO TURN UNIT OFF.  ODOR WENT AWAY. CREW DEFERED THE STRETCHER BASE ELECTRICAL AND DISCONNECTED IT.  OPERATED THE REMAINDER OF THE TRIP WITH THE MEDICAL AIR BOTTLES IN USE.  MAINTENANCE FOUND PRESSURE PUMP BAD AND REPLACED WITH ANOTHER UNIT IN SERVICEABLE CONDITION.  REMOVED FROM DEFERED ITEMS LIST.  NO FURTHER ACTION TAKEN.
